# SDR 6GVA20170929001

- Difficulty date: September 27, 2017
- Submitted: September 29, 2017
- Operation: General aviation
- Aircraft: N494CS
- Make and model: Boeing 737-400
- Aircraft serial: 29202
- Aircraft time: 43,969 hours, 27,919 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Condition: Disconnected
- Location: Static Port
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS UNDERGOING A C CHECK, THE STANDBY ALTIMETER & AIRSPEED INDICATOR WAS REPORTED INOPERATIVE UPON ARRIVAL.  DURING SUBSEQUENT TROUBLESHOOTING OF THE ALTERNATE STATIC SYSTEM, THE FLEXIBLE STATIC LINE TO THE LT STATIC PORT WAS FOUND DISCONNECTED FROM THE RIGID LINE IN THE FWD CARGO BAY.
